Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 39 | ISSUE 1 | PAGE 23
Random walk in an inhomogeneous medium
It is demonstrated within the framework of perturbation theory that a two-dimensional walk in a weakly nonuniform medium reduces to pure diffusion. The nondiffusion behavior in a walk in a strongly inhomogeneous medium observed in a numerical experiment by E. Marinari et al. [Phys. Rev. Lett. 50, 1223 (1983)] which is attributable to the existence of small, deep traps, is not related to the dimensionality of the space.




Permission given by American Institute of Physics is appreciated.